| Model Number |
N/A |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Codes |
Fatigue (1849); Necrosis (1971); Pain (1994); Dizziness (2194); Ambulation or Postural Difficulties (2544); Balance Problems (4401)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source (b)(6).Concomitant medical products:: medical product: zimmer shell with multi holes porous trabecular metal modularacetabular system; item 00620205420, lot 63585768.Medical product: biomet orthopedics taperloc complete micro primary femoral porous coated stem reduced distal; item 51-106120, lot 6068692.Medical product: zimmer trilogy acetabular system liner standard; item 00630505032; lot 63736904.Product will not be returned to zimmer biomet for the investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient is experiencing pain, loss of balance, dizziness, difficulty walking and upset stomach.Patient also alleges elevated serum chromium and cobalt levels, metallosis, tissue dehiscence, tissue necrosis, bone necrosis, hypertrophic scarring, antalgia, lumbar strain, chronic fatigue and severe distress related to pain and suffering after an unknown amount of time post total hip arthroplasty.No revision surgery has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history record identified no related deviations or anomalies during manufacturing related to the reported event.A review of complaint history was assessed for three years prior to the notification date and identified (4) similar complaints for item #650-0660 (including initiating complaint).There were (0) additional complaints against the lot #2016110663.This device is used for treatment.No compatibility issues were noted.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any additional information becomes available, then the complaint will be reopened and further investigated.
Event or Problem Description
It was reported that patient is experiencing pain, loss of balance, dizziness, difficulty walking and upset stomach.Patient also alleges elevated serum chromium and cobalt levels, metallosis, tissue dehiscence, tissue necrosis, bone necrosis, hypertrophic scarring, antalgia, lumbar strain, chronic fatigue and severe distress related to pain and suffering after an unknown amount of time post total hip arthroplasty.No revision surgery has been reported to date.